Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High bad cholesterol, low good cholesterol. Prescribed Omega 3 fatty acid capsules. Side effects?

I have high bad cholesterol (300) and low good cholesterol (33), my BP is 130/86. Doctor has prescribed to take CoQ Forte and SANOFI ( Omega 3 Fatty Acid capsules one each for 30 days. Generally i do not take any vitamin, bit worried should i take these capsules and what could be side effects, I will be glad if give your views on this.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

These two 'medicines' are unlikely to have any side effects.
Even their effects will not be much in the setting of high bad cholesterol at this level.
For this very high level, you will need drugs anyway in addition to Diet & Exercise - all the three should be initiated simultaneously.
Follow up and repeat tests are necessary to adjust the dose or additional drugs.
Their benefits far outweigh the risks.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor